# SDR AALA006065

- Difficulty date: April 9, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Seat 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT IN RIGHT SEAT 12 INOPERATIVE.  REPAIRED WIRING, OPS CHECKED GOOD.  (M)
